Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 25, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 11:46 AM EST for Cobb County, Georgia. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 11:46 AM EST (16:46 UTC)
- Expired
- Jan 5, 2023, 3:49 AM EST
- In force
- 16 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Noses Creek at Powder Springs Road near Powder Springs (NOSG1). The gauge peaked at 12.31 ft at Jan 4, 2023, 6:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336968, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
180
WGUS42 KFFC 041646
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1146 AM EST Wed Jan 4 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Noses Creek at Powder Springs Rd at Powder Springs affecting Cobb
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC067-050500-
/O.NEW.KFFC.FL.W.0025.230104T1646Z-000000T0000Z/
/NOSG1.1.ER.230104T1554Z.230104T1630Z.000000T0000Z.NO/
1146 AM EST Wed Jan 4 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Noses Creek at Powder Springs Rd at Powder Springs.
* WHEN...From this morning until further notice.
* IMPACTS...At 11 feet, Flood stage is reached. Minor flooding will
occur in the woodlands and the natural flood plain upstream and
downstream from the gage at Powder Springs Road. A walkway
parallel to the creek on the right bank will be under two feet of
water.
* ADDITIONAL DETAILS...
- At 11:30 AM EST Wednesday the stage was 11.1 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3381 8467 3386 8469 3395 8466 3394 8458
3386 8462 3383 8460
$$2 follow-up statements
392
WGUS82 KFFC 050136
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
836 PM EST Wed Jan 4 2023
...The Flood Warning continues for the following rivers in Georgia...
Noses Creek at Powder Springs Rd at Powder Springs affecting Cobb
County.
For the Sweetwater Creek...including Powder Springs, Powder Springs,
Powder Springs, Austell, Austell, Austell, Sweetwater Creek below
Austell...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC067-051345-
/O.CON.KFFC.FL.W.0025.000000T0000Z-000000T0000Z/
/NOSG1.1.ER.230104T1554Z.230104T2315Z.000000T0000Z.NO/
836 PM EST Wed Jan 4 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Noses Creek at Powder Springs Rd at Powder Springs.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding continues in the woodlands
and the natural flood plain upstream and downstream from the gage
at Powder Springs Road. A walkway parallel to the creek on the
right bank will be under 4 feet of water.
* ADDITIONAL DETAILS...
- At 7:30 PM EST Wednesday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM EST Wednesday was 12.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3381 8467 3386 8469 3395 8466 3394 8458
3386 8462 3383 8460
$$760
WGUS82 KFFC 050849
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
349 AM EST Thu Jan 5 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Noses Creek at Powder Springs Rd at Powder Springs affecting Cobb
County.
GAC067-051000-
/O.CAN.KFFC.FL.W.0025.000000T0000Z-230105T0849Z/
/NOSG1.1.ER.230104T1554Z.230104T2315Z.230105T0423Z.NO/
349 AM EST Thu Jan 5 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Noses Creek at Powder Springs Rd at Powder Springs.
* ADDITIONAL DETAILS...
- At 3:30 AM EST Thursday the stage was 9.0 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3381 8467 3386 8469 3395 8466 3394 8458
3386 8462 3383 8460
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 5 hours 6 minutes earlier.
Area forecast discussion, Jan 4, 6:40 AM EST, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 640 AM EST Wed Jan 4 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (12Z TAFS) Issued at 639 AM EST Wed Jan 4 2023 The strongest TSRA has cleared ATL and continues to move East. TSRA is still possible with gusty winds until 16Z today. Some lingering RA will begin to dissipate after 18Z as WX clears the area. Some gusts in remaining TSRA could be up to 20kts with IFR cigs in convection and MVFR outside. CIGS should become VFR after 18Z. //ATL Confidence...Avi Update... Medium on WX timing end. Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 38 55 / 0 0 0 0 Atlanta 48 63 37 54 / 0 0 0 0 Blairsville 39 57 32 49 / 0 0 0 0 Cartersville 42 61 34 54 / 0 0 0 0 Columbus 47 67 38 60 / 0 0 0 0 Gainesville 45 60 37 53 / 0 0 0 0 Macon 44 70 39 61 / 0 0 0 0 Rome 42 61 34 55 / 0 0 0 0 Peachtree City 43 64 36 56 / 0 0 0 0 Vidalia 54 74 42 61 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ008-009-013>016-021>025- 027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 7 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jan 4, 10:08 AM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLOOD 1 SW CENTERVILLE 32.62N 83.70W
01/04/2023 HOUSTON GA BROADCAST MEDIA
ROAD FLOODED ALONG WEEPING WILLOW WAY IN
WARNER ROBBINS NEAR TOM CHAPMAN BLVD.
&&
SMLocal storm report, Jan 4, 10:24 AM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM TSTM WND DMG 4 S STAPLETONS CROSSROA 33.04N 82.51W
01/04/2023 JEFFERSON GA EMERGENCY MNGR
TREES DOWN ALONG HWY171 APPROXIMATELY 4
MILES EAST OF HWY 540.
&&
SMLocal storm report, Jan 4, 10:44 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM TSTM WND DMG 5 E STAPLETONS CROSSROA 33.10N 82.42W
01/04/2023 JEFFERSON GA EMERGENCY MNGR
TREES AND POWERLINES DOWN AT HWY 296 NEAR
JEFFERSON COUNTY MIDDLE SCHOOL.
&&
SMLocal storm report, Jan 4, 10:47 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM TSTM WND DMG 4 S STAPLETON 33.16N 82.46W
01/04/2023 JEFFERSON GA EMERGENCY MNGR
TREES DOWN AT HWY 296 AND HWY88.
&&
SMLocal storm report, Jan 4, 11:01 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 2 N STATE BOTANICAL GAR 33.93N 83.38W
01/04/2023 CLARKE GA NEWSPAPER
ATHENS BANNER-HERALD REPORTED FLOODING
INSIDE THEIR NEW OFFICE BUILDING ON THE 2000
BLOCK OF S MILLEDGE AVE.
&&Local storm report, Jan 4, 11:13 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 1 SW CENTERVILLE 32.62N 83.70W
01/04/2023 HOUSTON GA BROADCAST MEDIA
CORRECTS PREVIOUS FLOOD REPORT FROM 1 SW
CENTERVILLE. ROAD FLOODED ALONG WEEPING
WILLOW WAY IN WARNER ROBBINS NEAR TOM
CHAPMAN BLVD.
&&
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.